# SDR VNAA0607019

- Difficulty date: July 12, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 7906
- Aircraft time: 5,374 hours, 5,376 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Caibn Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD -HISSING- SOUND COMING FROM THE MAIN CABIN DOOR ON CLIMB.  AS DELTA P INCREASED THE SOUND INCREASED.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE VISUALLY INSPECTED THE MAIN CABIN DOOR SEAL.  NO DEFECTS NOTED.  OPERATIONAL CHECKS WERE PERFORMED.  NO DEFECTS NOTED.  OPS CHECKS GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
